Recherche et téléchargement d’archives de revues mathématiques numérisées

 
 
  Table des matières de ce fascicule | Article suivant
Tahvildar-Zadeh, A. Shadi
Relativistic and nonrelativistic elastodynamics with small shear strains. Annales de l'I.H.P. Physique théorique, 69 no. 3 (1998), p. 275-307
Texte intégral djvu | pdf | Analyses MR 1648985 | Zbl 0930.74008

URL stable: http://www.numdam.org/item?id=AIHPA_1998__69_3_275_0

Bibliographie

[1] E. Bernardi and T. Nishitani, Remarks on symmetrization of 2 x 2 systems and the characteristic manifolds. Osaka J. Math., Vol. 29, 1992, pp. 129-134.  MR 1153184 |  Zbl 0764.35058
[2] B. Carter and H. Quintana, Foundations of general relativistic high-pressure elasticity theory. Proc. R. Soc. Lond., A. 331, 1972, pp. 57-83.  MR 311270 |  Zbl 0249.73093
[3] D. Christodoulou, Lecture notes of course taught at Princeton University, Fall 1995.
[4] D. Christodoulou, Self-gravitating relativistic fluids: A two-phase model. Arch. Rational Mech. Anal., Vol. 130, 1995, pp. 343-400.  MR 1346362 |  Zbl 0841.76097
[5] D. Christodoulou, On the geometry and dynamics of crystalline continua. Ann. Inst. H. Poincaré Phys. Théor, to appear.
Numdam |  MR 1648987 |  Zbl 0916.73013
[6] G.F.D. Duff, The Cauchy problem for elastic waves in an anisotropic medium. Phil. Trans. Roy. Soc. A., Vol. 252, 1960, pp. 249-273.  MR 111293 |  Zbl 0103.42502
[7] L. Hörmander, Hyperbolic systems with double characteristics. Comm. Pure. Appl. Math., Vol. 46, 1993, pp. 261-301.  MR 1199200 |  Zbl 0803.35082
[8] F. John, Algebraic conditions for hyperbolicity of systems of partial differential equations. Comm. Pure. Appl. Math., Vol. 31, 1978, pp. 89-106.  Zbl 0381.35059
[9] F. John, Formation of singularities in elastic waves. Lec. Notes in Phys., Vol. 195, 1984, pp. 190-214.  Zbl 0563.73022
[10] J. Kijowski and G. Magli, Relativistic elastomechanics as a Lagrangian field theory. Journal of Geometry and Physics, Vol. 9, 1992, pp. 207-223.  Zbl 0771.73004
[11] S. Klainerman, Long-time behavior of solutions to nonlinear evolution equations. Arch. Rational Mech. Anal, Vol. 78(1), 1982, pp. 73-98.  Zbl 0502.35015
[12] G.A. Maugin, Exact relativistic theory of wave propagation in prestressed nonlinear elastic solids. Ann. Inst. H. Poincaré Phys. Théor., Vol. 28, 1978, p. 155-185.
Numdam |  Zbl 0375.73025
[13] T.C. Sideris, Formation of singularities in three-dimensional compressible fluids. Comm. Math. Phys., Vol. 101, 1985, pp. 475-485.
Article |  Zbl 0606.76088
[14] T.C. Sideris, The null condition and global existence of nonlinear elastic waves. Invent. Math., Vol. 123, 1996, pp. 323-342.  Zbl 0844.73016
[15] J.M. Souriau, Géométrie et Relativité. Hermann, Paris, 1964.  Zbl 0117.22204
Copyright Cellule MathDoc 2014 | Crédit | Plan du site